# SDR AALA981924

- Difficulty date: October 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N442AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49468
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Failed
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT IN TAIL COMPARTMENT INOPERATIVE.  REPLACED GROUND WIRE FOR EMERGENCY EXIT LIGHT IN TAIL COMPARTMENT.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
